# SDR SWAA2025072182155

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BETWEEN STA907 TO STA927 AND STR25R TO STR27R AT AFT CARGO COMPARTMENT.  REPLACED ANGLE LOCATED BETWEEN STA907 TO STA927 AND STR25R TO STR27R AT AFT CARGO COMPARTMENT IAW SRM 51-40-02-0G-0 AND DWG 147A7221 SHEET 24 REV-.
